Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 60, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 21, 2008, 4:41 PM EDT for Martin County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2008, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 21, 2008, 5:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Martin County, FL
The radar
The Melbourne radar (KMLB), 120 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 212041
SVRMLB
FLC085-212145-
/O.NEW.KMLB.SV.W.0060.080621T2041Z-080621T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
441 PM EDT SAT JUN 21 2008
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARTIN COUNTY IN FLORIDA.
* UNTIL 545 PM EDT
* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF HOBE SOUND...AND
MOVING EAST AT 7 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED
TO...PORT SALERNO...ROCKY POINT...HOBE SOUND BEACH...HOBE SOUND
WILDLIFE REFUGE... JOHNATHAN DICKINSON STATE PARK AND JUPITER ISLAND
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 2700 8025 2716 8028 2718 8019 2716 8019
2716 8017 2717 8017 2718 8018 2719 8015
2716 8017 2715 8015 2712 8013 2698 8007
TIME...MOT...LOC 2041Z 265DEG 6KT 2708 8019
$$
521 follow-up statement
000
WWUS52 KMLB 212138
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
538 PM EDT SAT JUN 21 2008
FLC085-212148-
/O.EXP.KMLB.SV.W.0060.000000T0000Z-080621T2145Z/
MARTIN FL-
538 PM EDT SAT JUN 21 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY WILL
EXPIRE AT 545 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2700 8025 2716 8028 2718 8019 2716 8019
2716 8017 2717 8017 2718 8018 2719 8015
2716 8017 2715 8015 2712 8013 2698 8007
TIME...MOT...LOC 2138Z 265DEG 6KT 2709 8008
$$
52What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:33 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 21, 2:33 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT SAT JUN 21 2008 .DISCUSSION... TONIGHT/SUN... BUSY AFTERNOON WITH DEEP CONVECTION AND A FEW SEVERE STORMS OCCURRING ACROSS AREA. OPTIMAL INGREDIENTS ALL FALLING INTO PLACE THIS AFTERNOON FOR NUMEROUS STORMS. ENOUGH EWD STEERING ALOFT SPARED MOST AREAS FROM NUISANCE FLOODING AND THE DRY GROUND HAS BEEN ABLE TO RECEIVE THE BULK OF THE HEAVY RAIN. CURRENT ACTIVITY TRANSLATING ACROSS THE COAST AND POTENTIAL FOR STRONG STORMS WILL DIMINISH DUE TO AIRMASS LARGELY WORKED OVER WITH OUTFLOWS. WILL KEEP SCT PCPN IN FORECAST THIS EVENING WITH A FEW EMBEDDED STORMS BEFORE AROUND 10 PM. SHOWERS SHOULD END ALL AREAS BY MIDNIGHT. SUNDAY...ANOTHER ROUND OF STORMS EXPECTED ACROSS AREA AS SETUP REMAINS IN PLACE WITH RIDGE AXIS SOUTH OF THE REGION AND DEEP MOISTURE. LIKELY COVERAGE WITH HIGHER AMTS OF PCPN OVER CENTRAL AND NORTH SECTIONS. LIGHT SW STEERING FLOW WL PUSH ACTIVITY TOWARD THE EAST COAST AND LOCALLY HEAVY RAIN WL BE POSSIBLE ONCE AGAIN. *** PREV DISC *** MON...SURFACE ATLANTIC HIGH PRESSURE RIDGE SOUTH OF CENTRAL FLORIDA AND UPPER LEVEL EASTERN CONUS TROUGH AXIS WEST OF THE REGION WILL PRODUCE A DEEP W-SW FLOW OVER THE AREA SUNDAY. MODELS STILL INDICATING 500MB VORT MAX PUSHING ACROSS THE AREA EARLY SUN WHICH WILL HELP GENERATE LIKELY SHOWERS AND THUNDERSTORMS ACROSS THE AREA. VORT MAX WILL LIFT TO THE NORTHEAST SUN NIGHT WITH SW FLOW CONTINUING OVER THE CWA INTO MON WITH SLIGHTLY LOWER POPS MENTIONED DUE TO LOSS OF UPPER LEVEL SUPPORT. HOWEVER STILL PLENTY OF MOISTURE OVER THE AREA AND FAVORABLE FLOW REGIME TO KEEP 40/50 POPS IN THE FORECAST. TUE-WED...EASTERN CONUS TROUGH WILL PUSH TO THE EAST TUES WITH HIGH PRESSURE RIDGE AXIS AT THE SURFACE BEGINNING A NORTHWARD PUSH ACROSS THE AREA. AXIS WILL BE NORTH OF THE AREA BY WED WITH AN ONSHORE FLOW DEVELOPING. PLENTY OF MOISTURE WILL EXIST OVER THE AREA TO CONTINUE A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. THU-FRI...RECENT RUNS OF THE GFS NOW SHOWING INCREASE IN MOISTURE OUT OF THE SOUTHEAST THURS INTO FRI WITH PW VALUES AROUND 2 INCHES OVER SOUTHERN PORTIONS OF THE CWA. HAVE RAISED POPS OVER THE SOUTH SLIGHTLY TO REFLECT THIS TREND TO AROUND 40 PERCENT WITH NORTHERN SECTIONS AROUND 30 PERCENT. && .AVIATION... SCT-NMRS TSRA ALL LOCATIONS THROUGH 23Z WITH SLOW DECREASE THROUGH 02Z. AFFECTED LOCATIONS WL SEE MVFR/IFR CONDITIONS EXPECT VFR AFT 03Z ALL LOCATIONS. LCL BR AFT 10Z WL REDUCE VSBY TO AROUND 5 MILES THROUGH 12Z SUNDAY MORNING. && .MARINE... WIND WAVE WITH SEAS 2 FT OR LESS. WINDS AND SEAS LOCALLY HIGHER NEAR STORMS MOVING OFFSHORE THIS EVENING. LGT S/SW FLOW ACROSS THE COASTAL WATERS WILL BECOME MORE EASTERLY BY WED AS SURFACE HIGH PRESSURE RIDGE AXIS BEGINS TO MOVE NORTH OF THE AREA. WINDS SPEEDS LESS THAN 15 KNOTS AND SEAS AOB 3 FEET CAN BE EXPECTED THROUGH MID WEEK. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE INTO THE WEEKEND INTO MID WEEK...WITH OFFSHORE MOVING THUNDERSTORMS A POSSIBILITY SUN AND MON UNDER LOW LEVEL SW FLOW. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 73 88 / 30 70 30 50 MCO 73 88 72 93 / 40 70 30 50 MLB 72 87 72 89 / 40 60 30 50 VRB 74 89 74 90 / 40 60 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...PENDERGRAST RADAR/STATEMENTS...KELLY/HAGEMEYER
Hazardous weather outlook, Jun 21, 8:34 AM EDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 834 AM EDT SAT JUN 21 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-212100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 834 AM EDT SAT JUN 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... DEEP MOISTURE IS IN PLACE ACROSS EAST CENTRAL FLORIDA. MORNING CLOUDINESS WILL DELAY HEATING UNTIL THE EARLY AFTERNOON...HOWEVER THERE SHOULD BE SUFFICIENT HEATING AND INSTABILITY TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING STORMS ACROSS THE AREA THIS AFTERNOON. STORMS WILL DEVELOP ALONG THE EAST COAST SEA BREEZE BOUNDARY AS IT SLOWLY MOVES INLAND FROM THE COAST. ADDITIONAL STORMS WILL BE POSSIBLE AS ACTIVITY MOVES INLAND FROM THE GULF COAST LATE THIS MORNING AND INTO THE AFTERNOON. STRONGER STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING BRIEF GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND SMALL HAIL. ...FLOOD IMPACT... HIGH MOISTURE AND SOUTHWEST STEERING WINDS REMAIN FAVORABLE FOR THE DEVELOPMENT OF LOCALLY HEAVY RAIN ACROSS EAST CENTRAL FLORIDA. RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE IN A FEW SLOWER MOVING AND PERSISTENT CELLS. RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL BE MOST COMMON IN AREAS THAT SEE THUNDERSTORM ACTIVITY. ...MARINE THUNDERSTORM GUST IMPACT... A FEW LIGHTNING STORMS WITH GUSTY WINDS WILL BE POSSIBLE OVER THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS OF EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COVERAGE OF LIGHTNING STORMS IS EXPECTED TO INCREASE FROM SUNDAY AND MONDAY...BEFORE GRADUALLY DECREASING ONCE AGAIN BY THE MIDDLE OF NEXT WEEK. A FEW STRONGER STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. PENDERGRAST
In the hours before
Special weather statement, Jun 21, 12:16 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1216 PM EDT SAT JUN 21 2008 FLZ044-211700- NORTHERN LAKE COUNTY- 1216 PM EDT SAT JUN 21 2008 ...FUNNEL CLOUDS POSSIBLE OVER NORTHERN LAKE COUNTY... AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER LISBON...MOVING SOUTHEAST AT 7 MPH. FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS. KELLY
Special weather statement, Jun 21, 1:01 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 101 PM EDT SAT JUN 21 2008 FLZ044-045-144-211745- NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY- 101 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS AFFECTING CENTRAL LAKE COUNTY...NORTHWESTERN ORANGE COUNTY... AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER THE ORANGE LAKE COUNTY LINE NEAR ZELLWOOD...MOVING NORTHEAST AT 12 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE WEKIWA SPRINGS STATE PARK. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
Special weather statement, Jun 21, 2:00 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 200 PM EDT SAT JUN 21 2008 FLZ045-047-053-147-211845- NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY- 200 PM EDT SAT JUN 21 2008 ...STRONG THUNDERSTORMS AFFECTING BREVARD COUNTY...SOUTHEASTERN ORANGE COUNTY...EASTERN OSCEOLA COUNTY... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG STORMS OVER EASTERN OSCEOLA AND EAST ORANGE COUNTIES...MOVING EAST NORTHEAST AT 14 MPH. THESE STORMS WILL COLLIDE WITH THE EAST COAST SEA BREEZE SITTING OVER INTERIOR BREVARD COUNTY WHICH SHOULD RESULT IN AN INCREASE IN COVERAGE AND INTENSITY. LOCATIONS IN THE PATH OF THIS STRONG STORMS INCLUDE...BUT ARE NOT LIMITED TO...PALM BAY...MELBOURNE...WEST MELBOURNE...VIERA... ROCKLEDGE...COCOA AND TITUSVILLE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. KELLY
Local storm report, Jun 21, 3:35 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TSTM WND DMG 10 ENE PAISLEY 29.04N 81.39W
06/21/2008 VOLUSIA FL LAW ENFORCEMENT
3 TREES DOWN ACROSS THE ROAD 3 MILES WEST OF 31446 COUNTY
ROAD 42.
0126 PM TSTM WND DMG 14 SE ASTOR 29.01N 81.37W
06/21/2008 VOLUSIA FL LAW ENFORCEMENT
LARGE TREE DOWN ACROSS THE ROAD AT THE INTERSECTION OF
FOREST DRIVE AND STATE ROAD 44.
&&
JRCLocal storm report, Jun 21, 3:59 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT SAT JUN 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG CANAVERAL GROVES 28.42N 80.83W
06/21/2008 BREVARD FL LAW ENFORCEMENT
POWER LINES DOWN AT THE INTERSECTION OF CITRUS BLVD. AND
PINE STREET.
0248 PM TSTM WND DMG SATELLITE BEACH 28.18N 80.60W
06/21/2008 BREVARD FL LAW ENFORCEMENT
POWER LINES DOWN AT THE INTERSECTION OF SOUTH PATRICK
DRIVE AND PINEDA CAUSEWAY.
&&
JRCSpecial weather statement, Jun 21, 4:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 437 PM EDT SAT JUN 21 2008 FLZ064-212115- MARTIN- 437 PM EDT SAT JUN 21 2008 ...STRONG STORM CAPABLE OF PRODUCING A FUNNEL CLOUD OVER EASTERN MARTIN COUNTY... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS NEAR INTERSTATE 95 WEST OF PORT SALERNO...MOVING EAST AT 10 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS AND FUNNEL CLOUDS INCLUDE AREAS NEAR PORT SALERNO AND HOBE SOUND. 52
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:36 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 54 min |
| Jun 21, 12:55 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 21, 1:05 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 55 min |
| Jun 21, 1:21 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 54 min |
| Jun 21, 2:13 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Jun 21, 2:30 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 45 min |
| Jun 21, 4:08 PM EDT | Special Marine Warning | MLB | 97 min | |
| Jun 21, 5:22 PM EDT | Areal Flood Advisory | MLB | Martin | 83 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.